# SDR UPS02839660

- Difficulty date: September 21, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  REPAIR 744-3L-05 STA 1748 TO 1754 AND LONGERON 14 LT TO LONGERON 15 LT,  IS CAT B REPAIR,  9 INCHES TO REPAIR 744-3L-04 ONLY 2 ROWS BEYOND DAMAGE LOWER CRITICAL ROW SKIN HIDDEN,   REPAIRED AREA IAW DC8 SRM 53-2-0, FIG 7, CLASS II
